# SDR AUS20040174

- Difficulty date: March 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-60-601P
- Engine: Lyc IO540S1A5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 4000894E
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOOR BELLCRANK LUG BROKEN.
